MAUDE Adverse Event Report: ARTHREX, INC. SP FIBERTAK RC, DBLOAD TAPE BL/W, BLK/W; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SP FIBERTAK RC, DBLOAD TAPE BL/W, BLK/W; NON-DEGRADABLE FIXATN FASTENER
Model Number SP FIBERTAK RC, DBLOAD TAPE BL/W, BLK/W
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a knee collateral reconstruction + anterior cruciate ligament surgery the two anchors ar-3632sp (lot: 15436729) and ar-3630-1 (lot: 15327535) where inserted to the tibia and didn't hold.Another anchor was inserted instead (ar-3632sp) that did hold in the bone and the surgery ended well with no damge to the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
SP FIBERTAK RC, DBLOAD TAPE BL/W, BLK/W
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23758009
Report Number1220246-2025-05518
Device Sequence Number10131590
Product Code MBI
UDI-Device Identifier00888867341883
UDI-Public(01)00888867341883(11)250515(17)300430(10)15436729
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP FIBERTAK RC, DBLOAD TAPE BL/W, BLK/W
Device Catalogue NumberAR-3632SP
Device Lot Number15436729
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Initial Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown